Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 28, Number 1

Monotonicity of entropy for real multimodal maps
Henk Bruin and Sebastian van Strien.
J. Amer. Math. Soc. 28 (2015), 1-61
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3264762
Measure preserving words are primitive
Doron Puder and Ori Parzanchevski.
J. Amer. Math. Soc. 28 (2015), 63-97
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3264763
On Jordan-Hölder series of some locally analytic representations
Sascha Orlik and Matthias Strauch.
J. Amer. Math. Soc. 28 (2015), 99-157
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3264764
Brody curves and mean dimension
Shinichiroh Matsuo and Masaki Tsukamoto.
J. Amer. Math. Soc. 28 (2015), 159-182
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3264765
Kähler-Einstein metrics on Fano manifolds. I: Approximation of metrics with cone singularities
Xiuxiong Chen, Simon Donaldson and Song Sun.
J. Amer. Math. Soc. 28 (2015), 183-197
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3264766
Kähler-Einstein metrics on Fano manifolds. II: Limits with cone angle less than $2𝜋$
Xiuxiong Chen, Simon Donaldson and Song Sun.
J. Amer. Math. Soc. 28 (2015), 199-234
Abstract, references and article information
Full-text PDF
MathSciNet review: 3264767
Kähler-Einstein metrics on Fano manifolds. III: Limits as cone angle approaches $2𝜋$ and completion of the main proof
Xiuxiong Chen, Simon Donaldson and Song Sun.
J. Amer. Math. Soc. 28 (2015), 235-278
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3264768
Relations on $\overline{\mathcal{M}}_{g,n}$ via $3$-spin structures
Rahul Pandharipande, Aaron Pixton and Dimitri Zvonkine.
J. Amer. Math. Soc. 28 (2015), 279-309
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3264769